# SDR FOTR2021700257

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEELWELL VERTICAL ANGLE IS CRACKED AT BS 870, RBL 8 BELOW LOAD CONTROL VALVE.   REMOVED SUPPORT STRUCTURE AND VERTICAL ANGLE AT BS 870, RBL 8 FOR REPAIR IAW SRM 51-30-2.  REPAIRED BS 870 WEB IAW SRM 53-10-9, FIG 5.  FABRICATED 4 EA  REPAIR FILLERS FROM 2024T3 .090" AND .071" PO 90010841 AND PO 201554 DIM 5.7500" X 4.8750" IAW SRM 53-10-9, FIG 5 FABBED 3 EA DOUBLERS FROM 15-SPH .050 PO 29120127, DIM 21" X 18.2500", 13.1250" X 9.5", 11.1250" X 10.7500" IAW SRM 53-10-9, FIG 5 INSTALLED REPAIR PARTS AND SUPPORT STRUCTURE IAW SRM 51-30-2 AND 53-10-2.
